# SDR 20060927

- Difficulty date: March 27, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 32,211 hours, 35,339 cycles
- Engine: Pwa PW118A
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 222017011400
- Part serial: 379
- Condition: Failed
- Location: Auto Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AIR RETURN, PILOT REPORTED THAT THE CABIN DID NOT PRESSURIZE UNTIL 10,000 FEET.  CABIN MASKS DROPPED AT APPROXIMATELY 8,000 FEET CABIN ALTITUDE. MAINTENANCE REMOVED AND REPLACED THE AUTO TEMP CONTROLLER. OPERATIONAL CHECK ON GROUND GOOD. REFERENCE MM 21-30. SUBSEQUENT OPERATIONAL CHECK FLIGHT WAS SATISFACTORY.
